# SDR FDEA201801030006

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 70,474 hours, 16,822 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE ALERT LEVEL 3 ILLUMINATED WITH  AURAL ALERT. OXYGEN MASK ON AND CABIN ALTITUDE STILL CLIMBING,  STARTED AN EMERGENCY DECENT.  AT  ABOUT FL 190,  CABIN ALTITUDE WENT BELOW 10,000 FT, CONTINUED DECENT TO 12,000 FT.  CABIN  ALTITUDE STABILIZED ARROUND 4000 FT  CONTINUED.   FOUND CAC DOOR NOT CLOSED PROPERLY.  DOOR WAS COCKED TO THE LEFT SIDE WITH RIGHT SIDE SEAL OUTSIDE OF FUSELAGE AND GAP LARGE ENOUGH TO INSERT HAND.  PERFORMED GVI OF DOOR AND LATCH.  NO DEFECTS FOUND.  TROUBLESHOT IAW FIM 21-33-01.  RAN RTS ON  ACC-1, 2, 3 IAW AMM 21-62-01.  ALL TESTS PASSED.  RAN  RTS ON CPC-1 & 2 IAW AMM 21-31-04. ALL TESTS PASSED. RAN RTS ON ESC IAW AMM 21-08-01. ALL TESTS  PASSED. ACFT OK FOR SERVICE.
